# SDR AALA201903259034

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 36,297 hours, 12,993 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 HINGE FITTING BEARING HAD EXCESSIVE PLAY AND WAS WORN.  THE ACFT WAS GROUNDED.  REPLACED HINGE FITTING IAW AMM 55-16-42.
